# SDR FDEA201408272326

- Difficulty date: August 27, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 57,518 hours, 20,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Component: Slide
- Component part number: D30654122
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO GET SLIDE LIGHT ON DURING CLOSE-UP FIRST OFFICER HAD TO OPEN & RECYCLE DOOR L1 TO GET A GOOD SLIDE ARMED INDICATION.  LUBED L1 DOOR GIRT BAR MECHANISM IAW AMM 12-21-18-3, ARMING SLIDE TESTED GOOD.
